MathSciNet Relay Station
MathSciNet bibliographic data
MR778808 58F07 (35Q20)
Kodama, Yuji On integrable systems with higher order corrections. Phys. Lett. A 107 (1985), no. 6, 245–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement